# SDR USAA2014060600001

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Contaminated
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM TLV A FUME REPORT WAS GIVEN TO THE FLIGHT CREW.  FUMES WERE REPORTED IN THE REAR OF ACFT CAUSING BURNING EYES & THROATS.  DIVERTED TO ATHENS.  REPLACED GALLEY 6 POSITION 1 & 2, & GALLEY 7 POSITION 1 OVENS.
